Vol. 54, No. 1, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Hahn-Banach type theorems for hypolinear functionals on preordered topological vector spaces

Bernd Anger and Jörn Lembcke

Vol. 54 (1974), No. 1, 13–33
Abstract

This article deals with existence and extension theorems for continuous positive linear forms, dominated by hypolinear functionals, i.e., sublinear functionals which may attain the value +.

It is proved that a hypolinear functional dominates a continuous positive linear form if and only if its largest increasing and hypolinear minorant exists and is lower semicontinuous at the origin. Conditions are given which imply that any increasing hypolinear functional is lower semicontinuous at the origin.

Mathematical Subject Classification 2000
Primary: 46A40
Milestones
Received: 26 April 1973
Published: 1 September 1974
Authors
Bernd Anger
Jörn Lembcke